# SDR ALGA201203121203

- Difficulty date: March 12, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N796RV
- Make and model: Bell 407
- Aircraft serial: 53037
- Aircraft time: 8,348 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Cap
- Part number: 406010419109
- Condition: Corroded
- Location: Swashplate
- Component: Swashplate, Bell
- Component part number: 406010401115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE CAP HAS PITTING CORROSION BEYOND LIMITS.
